# SDR CA001211022

- Difficulty date: November 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 7179015
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, DURING THE RETRACTION OF THE GEARS, THE KNOB BROKE OFF ON THE LANDING GEAR CONTROL LEVER.THE MAINTENANCE REMOVED AND REPLACED THE LG CONTROL HANDLE.
